# SDR SWAA2018032920831

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 43,957 hours, 26,137 cycles
- System (JASC): 2760 · Drag Control System
- Part: Interlock Valve
- Part number: 388052
- Part serial: 251A1011
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 390, TAKEOFF CONFIGURATION LIGHTS ILLUMINATED,  HORN STARTED SOUNDING. R & R THE GROUND SPOILER INTERLOCK VALVE IAW AMM.
